So Sad ;<(

Discussion in 'Fibromyalgia Main Forum' started by jaltair, Jan 21, 2006.

  1. jaltair

    jaltair New Member

    I feel like a failure!

    I went back on the full-dose of my Cymbalta after using only ½ over the past week or so. Reason: I’m flaring. I blame it on trying to get off the Cymbalta ..

    Ok. What’s the push to get off all of my medication?

    1. <b>Weight gain</b> – I want to get the pounds off!!
    2. <b>Cost of the medication</b> – won’t be able to manage after I quit working
    3. Want to <b>gain control of my life</b>. I want to see if I can handle the pain and fatigue through supplements and lifestyle changes!

    On the other hand, I need the medication. I can’t imagine having the pain and flare-ups all the time without the medicationa.

    What I’m on for the FMS:

    Neurontin 1200 mg at bedtime
    Ultracet tabs, two in the AM and two with the Neurontin
    Cymbalta 60 mg in the AM

    My husband wants me to continue the meds and not worry about the costs. He feels that if I just didn’t eat as much, I could lose the 50 pounds that I need to.

    I need to lose the weight! I have osteoarthritis, and most of you will realize that being overweight doesn’t help it at all.

    Right now, I totally feel like a failure:

    1. I can’t lose weight and feel like a whale
    2. I can’t stop taking the medication or I feel terrible
    3. It seems that I have no control over my life these days

    I’m sorry for this rant. I just need to get it written down so that I can look at it.

    Ok Jeannette! Just pick yourself up by the bootstrap and take control of things! Easily said ……..

    <b>;<(</b> So sad ………… Jeannette

    [This Message was Edited on 01/21/2006]
  2. ellie5320

    ellie5320 New Member

    Jeanette I feel for you I am feeling like a beached whale at present and cannot do anything right I guess we all have bad days by the time you read this I hope you are feeling better

    Linda
    ((( hugs,)))
  3. sues1

    sues1 New Member

    I hope this is taken kindly......but aren't you being a little hard on yourself?

    It is almost like being in denial to stop taking your meds. Maybe you will be able to do so in time and I really hope that is true.

    My inactivity sure does not help my weight and my muscle tone.......

    Water excersises, or a little walking each day, even to the corner and back for a while and then a little longer, really stretch it out or you will over do it and then give up because of the pain. These might help IF you can do it. We are all different sweetie.

    It is difficult to get control of this stuff we have. Bless you for wanting to. Use that determination to read all the new info and keep trying and working towards each problem with your illness.

    Also read some of the older postings. Sometimes we find something that really can help us.

    I now days, delete my BUMPS after I bump a postings. I plan on going back and also deleting some that are not so important, so the important info can be closer to the beginning and easier to find.
    WISHING you the VERY Best........Blessings
    Your hubby is blessed to have you, I think you can go far.

  4. bettydroop

    bettydroop New Member

    big hug~~~ Justa thougt. I took Neurontin and it made me very depressed and from what I understand it CAN to that to SOME people. I am NOT saying go off-- juat maybe look into that. Depression and weight gain ( which Neur can do that too) can go round and round and round!
    I truely hope you feel better.
  5. Sheila1366

    Sheila1366 New Member

    My mother is named Jeanette and I named my daughter after her.

    I am so sorry you have so much going on.The whole weight thing is a very depressing thing to deal with.I know.I have been very overweight for 12 years.Just recently lost weight.I worked out alot and then got very sick with FM so that stopped the excessive exercising.Now I am losing weight off and on due to just not feeling good and a bit of I think an eating disorder.I get depressed when I eat.You have to do the best you can and know that you are worth feeling good about yourself.It just takes time.Don't give up.

    I am worried about you not taking your pain meds.It is obvious you need them.I would see if you dr. could get you some free samples to help you when you no longer have coverage.

    As far as control...it is hard to say we have control over our bodies.You never know when ,why or where you will get hit with pain.I hate that lose of control too.Every since I was dx. last summer I continue to have some built up anger.I am so angry at my body for failing me now.

    I am glad we have each other to talk to.It feels good not to be alone.
    Take care and give yourself a hug.
    Sheila
  6. jaltair

    jaltair New Member

    Linda, Stormy, Sues1, Fight4cure, Bettydroop, & Sheila,

    Thanks for your replies to my oh so desperate post! Still somewhat upset and feeling poorly in the midst of this flare right now. I think, too, it was because I'm once again waiting to speak with the Rheumy about the Lupus. It's so great to have friends out there who care!

    Stormy, I think I'll pull up the info on the shake and go for it. I think that you are right in that diet is all so very important. Haven't felt much like eating and haven't pushed it because that's not the usual case. Thought I'd take advantage to lose a few pounds - this isn't the time for that, I' sure.

    Also, will try to get my walks in every day. At work, I do this by walking around the parking lot - will start up.

    The words that you all shared with me have been a real help and support. Again, thanks!